# SDR USAA20101006EM047

- Difficulty date: October 2, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1280, DFW-PHL - THE R2 DOOR ESCAPE SLIDE INDICATOR NOT SHOWING FULLY ARMED (RED) IN FLIGHT.  AIRCRAFT RELEASED ON MEL.  MAINTENANCE ADJUSTED LINKAGE THAT CONTROLS THE SLIDE INDICATOR, AC OKAY FOR SERVICE.  MEL CLEARED.
